Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Chad M. Topaz    :recent first  alphabetical  combined  bibtex listing:

Papers Published

  1. M. Silber, C.M. Topaz and A.C. Skeldon, Two-frequency forced Faraday waves: Weakly damped modes and pattern selection, Physica D 143 (2000) 205-225
  2. C.M. Topaz, Pattern formation in two-frequency forced Faraday waves, Ph.D. dissertation (2002)
  3. C.M. Topaz, M. Silber, Resonances and superlattice pattern selection in two-frequnecy forced Faraday Waves, Physica D 172 (2002) 1-29

Papers Submitted

  1. B. Cook, D. Marthaler, C.M. Topaz, A. Bertozzi, and M. Kemp, Fractional bandwidth reacquisition algorithms for VSW-MCM, Proceedings of the ONR Multi-Robot System Workshop , submitted 2002

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320